# SDR DALA2021011900349

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 16,473 hours, 11,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ALL EMERGENCY LIGHTS OUT AT OVER WING EMERGENCY EXIT ROWS.  FOUND BATTERY AT ROW 17DEF INOPERABLE.  REMOVED AND REPLACED BATTERY AT ROW 17DEF, PER 737 AMM 33-51-06 TEST OK.
